# SDR 95FDEA00186

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE AND RIVETS HEADS POPPING AT SKIN LAP BS 1280,  STR 10L.  REPAIRED SKIN LAP STA 1280, STR 19L PER FEDEX SRM 53-30-3.
